advertisement
Question
Posted by: Concerned | 2005/01/06

I know this is not a Doctor site but im very worried about my girlfriend

my girlfriend woke up last night in terrible pain. She was holding just below her stomach (bladder region) and crying She said it felt like it was burning. She says it was like period pain only much worse (she is not menstrating at the moment and is taking the birth control injection). the burning seemed to be quite bad as she was crying and she hardly ever cries! She went to the bathroom to urinate and she said that wasnt painful ( i was thinking bladder infection) the pain eventually stopped and this morning she says she is fine!! what could have caused this? could this be a sign that she is pregnant? And if it is does this mean there may be something wrong with the baby??

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

There is Cyberdoc within this site, to check with. Doesn't sound like a sign thaqt she's pregnant. But Shaun is right --- she was in significant pain, you are both concerned about the possibility of pregnancy and even of something possibly wrong with a pregnancy --- take her to see a doctor as it's important in this sort of situation for her to be properly examined, and tests can check the possibility of pregnancy and infections. There's no other way to know properly.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

5
Our users say:
Posted by: Electra | 2005/01/06

Hey that happens to me too....

I'm also on the injection. What happens is that even though u r on the injection u still get u're period, but it gets less and less. But because of the "plug" that the injection causes it is VERY x20 painfull when a woman gets these "leftover" periods. Mine is still hectically painfull cause I've only been on the injection since last Nov.

If she's still worried, she MUST see a gynae.

Reply to Electra
Posted by: Shaun | 2005/01/06

Here too, a whole lot of things Sami. I can suggest you do a search on google.com & you will find lots of info, maybe even something more specific to your concerns.

Reply to Shaun
Posted by: Sami | 2005/01/06

ppl pls tell me what causes bladder infection!

Reply to Sami
Posted by: Shaun | 2005/01/06

Don't stress about stuff you don't know. Get her to see a doctor, even a GP would do, asap. Make sure she gets tested for pregnancy as well.
It could be a whole range of things starting from just being something she might have eaten, right up to there being an actual problem with her tummy or bladder. The important thing is to have her check it out with a doctor at the earliest.

Reply to Shaun
Posted by: Crystal | 2005/01/06

Concerned, Im not sure if it something to worry about if she is feeling better today. But if it persists rather let her go to the doc. i also now and again get these terrible cramps that i cant even stand, the one evening i was even laying on the bathroom floor in pain i couldnt move, but i just took sum deep breaths and after about 15mins i was fine and hey, im still kicking.

Maybe its near to her period and her uterus is preparing for menstruation. i dont think it could be pregnancy if she is on the pill. If she is pregnant, she would have missed her period and her breasts would be very sore and sensitive. let her do a preg test and if she is then be safe and get her to a doc.

I admire your concern for your g/friend.

Reply to Crystal

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement